Author Topic: Ritalin and Pois  (Read 3130 times)

fidalgo

  • Jr. Member
  • **
  • Posts: 78
Ritalin and Pois
« on: August 20, 2015, 12:42:06 PM »
Someone uses ritalin? It helps with POIS??

I am thinking in try...

freedeer

  • Newbie
  • *
  • Posts: 6
Re: Ritalin and Pois
« Reply #1 on: August 20, 2015, 03:35:46 PM »
Tried it, no effect.

Ccconfucius

  • Guest
Re: Ritalin and Pois
« Reply #2 on: August 21, 2015, 11:26:39 AM »
 i used both ritalin and aderrall they didnt work in pois.

b_jim

  • Hero Member
  • *****
  • Posts: 1026
Re: Ritalin and Pois
« Reply #3 on: August 21, 2015, 12:05:44 PM »
It might be logical. It is useless to press the accelerator pedal if the tank is empty.
Taurine = Anti-Pois
Suffering from lyme disease

fidalgo

  • Jr. Member
  • **
  • Posts: 78
Re: Ritalin and Pois
« Reply #4 on: August 21, 2015, 02:31:25 PM »
I take it one dat and it helps a lot with my work and my studies. It helps to improve my concentration taht is very bad because of POIS. But I'm afraid tha have bad impact in the long term.

b_jim

  • Hero Member
  • *****
  • Posts: 1026
Re: Ritalin and Pois
« Reply #5 on: August 23, 2015, 10:43:40 AM »
There is an interraction between DOPA and Endorphins.
There are some elements refering to endorphins and some others to dopamine. But both are linked each other and it could be a chronological mechanism including both neurotransmitters.

There is the opinion of doctor Jiang where the Pois symptoms are similar to opiate withdrawal symptoms (flu-like especially, anxiety and loss of concentration).

But some elements make us think to dopamine (muscular, weakness, loss of motivation... and digestive relatioships.)

« Last Edit: August 24, 2015, 01:22:42 AM by b_jim »
Taurine = Anti-Pois
Suffering from lyme disease

Hoping

  • Jr. Member
  • **
  • Posts: 88
Re: Ritalin and Pois
« Reply #6 on: September 29, 2015, 01:40:08 PM »
There is an interraction between DOPA and Endorphins.
There are some elements refering to endorphins and some others to dopamine. But both are linked each other and it could be a chronological mechanism including both neurotransmitters.

There is the opinion of doctor Jiang where the Pois symptoms are similar to opiate withdrawal symptoms (flu-like especially, anxiety and loss of concentration).

But some elements make us think to dopamine (muscular, weakness, loss of motivation... and digestive relatioships.)

Good info b_Jim. I just wanted to chime in to say that--after a lengthy diagnostic assessment--my psychiatrist recently prescribed me 20mg Adderall Extended Release. My experience with the drug has been mixed. I must admit, it helps quite a bit with post-POIS energy levels. It can make me a bit scatter-brained and jittery though. Also, I've noticed the come-down the next day can be pretty bad. I seem to experience pretty bad depression and lethargy. I find these side effects are mitigated a bit when I take the medication as-needed or, at the most, every other day. I may look into trying Ritalin instead.

DISCLAIMER: I AM NOT A DOCTOR. ANY DECISION TO TAKE MEDICATION SHOULD BE THOROUGHLY VETTED BY YOU AND YOUR HEALTHCARE PROVIDER.
Experienced POIS since 2002.
My symptoms include: brain fog, depression, physical and mental fatigue, memory problems, social anxiety, concentration problems, myalgia, inflammation.